# SDR UIEA2025080101075

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 86,133 hours, 17,277 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9700C1ABF23A
- Part serial: 273767
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER PORTABLE O2 BOTTLE REQ REPLACEMENT( REMOVED AND REPLACED PORTABLE O2 BOTTLE IAW B767 AMM 35-31-01. OPS & LK CHK OK. NO FURTHER DEFECTS. )
